Alert archive / Kansas / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 173, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jun 7, 2018, 2:26 AM CDT for 4 counties in Kansas. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 7, 2018, 2:26 AM CDT (07:26 UTC)
- Expired
- Jun 7, 2018, 3:15 AM CDT
- In force
- 49 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Clark County, KS, Comanche County, KS, Ford County, KS, Kiowa County, KS
The radar
The Dodge City radar (KDDC), 63 km from the middle of the area, began a volume at 07:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 2:25 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 7.4 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1571 J/kg
- Mixed-layer CIN
- -94 J/kg
- Mixed-layer LCL
- 2532 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.1
The text
As transmitted.
734
WUUS53 KDDC 070726
SVRDDC
KSC025-033-057-097-070815-
/O.NEW.KDDC.SV.W.0173.180607T0726Z-180607T0815Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
226 AM CDT THU JUN 7 2018
The National Weather Service in Dodge City has issued a
* Severe Thunderstorm Warning for...
Southeastern Ford County in southwestern Kansas...
Southwestern Kiowa County in south central Kansas...
Western Comanche County in south central Kansas...
Eastern Clark County in southwestern Kansas...
* Until 315 AM CDT
* At 225 AM CDT, severe thunderstorms were located along a line
extending from 6 miles north of Mullinville to 11 miles south of
Sitka, moving east at 15 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations impacted include...
Ashland, Coldwater, Bucklin, Protection, Mullinville, Ford, Sitka,
Clark State Lake, Kingsdown, Lake Coldwater and Buttermilk.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3700 9982 3765 9981 3765 9933 3701 9932
TIME...MOT...LOC 0725Z 271DEG 13KT 3768 9948 3702 9958
HAIL...1.00IN
WIND...70MPH
$$
451 follow-up statement
234
WWUS53 KDDC 070754
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
254 AM CDT THU JUN 7 2018
KSC025-033-057-097-070815-
/O.CON.KDDC.SV.W.0173.000000T0000Z-180607T0815Z/
Ford KS-Kiowa KS-Comanche KS-Clark KS-
254 AM CDT THU JUN 7 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM CDT
FOR SOUTHEASTERN FORD...SOUTHWESTERN KIOWA...WESTERN COMANCHE AND
EASTERN CLARK COUNTIES...
At 254 AM CDT, severe thunderstorms were located along a line
extending from 6 miles northwest of Greensburg to 9 miles southwest
of Buttermilk, moving east at 15 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Ashland, Coldwater, Bucklin, Protection, Mullinville, Ford, Sitka,
Clark State Lake, Kingsdown, Lake Coldwater and Buttermilk.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3700 9982 3765 9981 3765 9933 3701 9932
TIME...MOT...LOC 0754Z 271DEG 13KT 3768 9935 3702 9945
HAIL...1.00IN
WIND...70MPH
$$
45What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 12:28 AM CDT, 1 hour 58 minutes earlier.
Area forecast discussion, Jun 7, 12:28 AM CDT, 1 hour 58 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 1228 AM CDT Thu Jun 7 2018 ...Updated Short Term... .SHORT TERM...(Thursday and Thursday Night) Issued at 1228 AM CDT Thu Jun 7 2018 As of midnight, a large mature MCS was in progress across SW Nebraska, NW Kansas, and NE Colorado. Satellite imagery and lightning data indicate this complex is still quite intense with cloud tops to -80C. A smaller MCS has produced very beneficial rainfall across far SW Kansas this evening; these storms are gradually weakening as they drift further east. Instability remains high (ML CAPE still near 3000 J/kg as of midnight) but forcing remains nebulous and storms are struggling against nocturnal boundary layer cooling and strong capping aloft. Showers and storms from this complex will progress eastward overnight, clearing the eastern zones around sunrise. Will be watching the complex entering NW Kansas carefully for the next few hours. Per latest SPC mesoscale discussion, this MCS will be directed SE into the low level jet through sunrise, likely affecting (at least approaching) the NE zones by sunrise Thursday. Strong outflow winds of 40-60 mph will be the primary threat. With very high boundary layer moisture content, excessively heavy rainfall is likely whereever storms decide to track. With anvil overcast and moist SE winds outside of convection, temperatures will struggle to fall into the upper 60s through sunrise. Thursday...Hot and humid by afternoon. Some disparity in the guidance on temperatures, with GFS/MAV guidance suggesting upper 90s near 100 (with lower dewpoints), while NAM/MET guidance suggests lower 90s for more zones with higher dewpoints. Tried to split the difference on this; it will all feel hot. With its higher boundary layer moisture, 00z NAM develops extreme instability (lifted index near -10C, CAPE near 5000 J/kg) by early afternoon. Capping will be strong with 700 mb temps near 14C, so most zones will be dry most of daylight Thursday. Still, it is difficult to ignore the amount of instability that is being forecasted, and various mesoscale outflow boundaries from tonight's storms will be drifting around at peak heating. Forcing for ascent aloft is nebulous, but have noted ECMWF's weak shortwave dampening the ridging aloft, squarely over SW KS at peak heating. ECMWF favors storms over the southern zones Thursday afternoon. SPC has placed a marginal 5% wind/hail probability everywhere, with severe downbursts/large hail likely occurring whereever storms decide to develop. Broadbrushed slight chance pops Thursday afternoon/evening. .LONG TERM...(Thursday night through Wednesday) Issued at 107 PM CDT Wed Jun 6 2018 Thursday night will see another mild and muggy start to Friday with low temperatures in the mid to upper 60s with high dewpoints in the 60s and light southeasterly winds. Isolated areas of fog are again possible due to this light upslope flow and previous rainfalls expecting to quickly burn off by mid morning as the surface becomes warmer and mixing occurs down to the surface. Increased winds in the 10-15 mph range are expected once again with high temperatures escalating into the mid to upper 90s under high pressure. Another subtle short wave trough looks to propagate through the area giving the CWA a marginal risk for severe weather development. These will be isolated in nature due to moderate lapse rates and weak upslope flow giving way to neutral height differences. Flow aloft will again be weak not making this a widespread event at this time. Most severe weather development should be well to the north into Nebraska and southeastern Wyoming. Low temperatures through the middle of next week will see ranges in the mid 60s to low 70s and high temperatures in the mid to upper 90s through Sunday. A bit of a change in the upper level pattern comes Monday with the upper level trough pushing through the high plains and dropping a dry frontal boundary briefly shifting winds out of the northwest and cooler temperatures comparative to what it has been. High temperatures for Monday through Wednesday will be in the upper 80s and gradually becoming low to mid 90s by mid week. Dry weather is expected from Saturday through most of Tuesday, with chances for thunderstorm development and isolated severe weather possible Tuesday evening and again on Wednesday associated with a dryline that will setup across the western counties. Upper level ridging will set back up over the western high plains giving way to subtle short waves to pertebate through southwest Kansas giving the precipitation chances across the entire CWA with PoPs in the 20s at this time. Again, moral of the story, summer has arrived with hot temperatures and thunderstorm chances possible almost every late afternoon and evening through at least the middle of next week and beyond. && .AVIATION...(For the 06Z TAFS through 06Z Thursday night) Issued at 1105 PM CDT Wed Jun 6 2018 Scattered convection near GCK/LBL as of 04z will continue to spread eastward overnight, eventually with impacts at/near DDC. An additional large complex of storms (MCS) entering far NW Kansas as of 04z will spread SE overnight, ending up near HYS during the 09-12z Thu timeframe. Thunderstorms will be capable of outflow winds of 40-50 kts, frequent lightning, and brief but significant flight category reductions in heavy rain. Included convective TEMPO groups at all airports when impacts are most likely. Convective complex will exit SW KS during the 12-15z Thu timeframe, with airports expected to remain dry during daylight hours Thursday. SE winds will prevail through this TAF forecast cycle outside of convection. After 15z Thu, SE winds will increase markedly at all terminals once again, gusting in the 25-30 kt range. && .PRELIMINARY POINT TEMPS/POPS... DDC 69 92 68 96 / 30 20 20 10 GCK 66 92 66 97 / 30 10 20 10 EHA 66 96 64 97 / 20 20 20 10 LBL 70 100 67 97 / 30 20 20 10 HYS 67 87 68 94 / 50 20 30 10 P28 70 94 71 96 / 30 20 20 10 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Turner LONG TERM...Lowe AVIATION...Turner
Hazardous weather outlook, Jun 6, 4:20 AM CDT, 22 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Dodge City KS 420 AM CDT Wed Jun 6 2018 KSZ030-031-043>046-061>066-074>081-084>090-071000- Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- 420 AM CDT Wed Jun 6 2018 /320 AM MDT Wed Jun 6 2018/ This hazardous weather outlook is for portions of central...south central...southwest and west central Kansas. .DAY ONE...Today and tonight. Day 1 Discussion ---------------- There will be a slight chance for late afternoon thunderstorms over far western Kansas and then a better chance for storms into the late evening hours over west central and central Kansas. Initially, the main severe weather threat will be large hail although an isolated tornado could also be possible. Later in the evening, the main threat will be from damaging winds. Day 1 Hazards ------------- * Tornado: Limited risk * Hail: Limited risk * Thunderstorm wind damage: Limited risk * Lightning: Elevated risk * Excessive heat: Limited risk * Non-thunderstorm wind: Limited risk .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Days 2-7 Discussion ------------------- There will be a slight chance for thunderstorms across the area Thursday afternoon and evening with large hail and damaging winds being the main threats. Days 2-7 Hazards ---------------- * Thursday - Lightning: Limited risk - Severe thunderstorm: Limited risk - Excessive heat: Limited risk * Friday - Lightning: Limited risk - Excessive heat: Limited risk * Saturday - Lightning: Limited risk - Excessive heat: Limited risk * Sunday - Lightning: Limited risk - Excessive heat: Limited risk - Non thunderstorm wind: Limited risk - Fire weather: Elevated risk * Monday - Excessive heat: Limited risk * Tuesday - Lightning: Limited risk - Excessive heat: Limited risk .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && For more details visit our webpage http://weather.gov/ddc/ehwo
In the hours before
Special weather statement, Jun 7, 1:11 AM CDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Dodge City KS
111 AM CDT THU JUN 7 2018
KSZ061>063-074>077-084>087-070715-
Gray KS-Seward KS-Finney KS-Meade KS-Stanton KS-Stevens KS-Kearny KS-
Hamilton KS-Grant KS-Haskell KS-Morton KS-
111 AM CDT THU JUN 7 2018
...SIGNIFICANT WEATHER ADVISORY FOR SEWARD...MORTON...SOUTHERN
HAMILTON...SOUTHERN KEARNY...SOUTHERN FINNEY...GRANT...WESTERN
MEADE...STANTON...STEVENS...WESTERN GRAY AND HASKELL COUNTIES UNTIL
215 AM CDT/115 AM MDT/...
At 110 AM CDT/1210 AM MDT/, Doppler radar was tracking several
thunderstorms from Johnson City to Montezuma, moving east at 15 mph.
Wind gusts of 50 to 55 mph will be possible with this storm.
Locations impacted include...
Garden City, Liberal, Ulysses, Hugoton, Lakin, Elkhart, Holcomb,
Syracuse, Johnson City, Sublette, Satanta, Montezuma, Deerfield,
Pierceville, Kismet, Rolla, Moscow, Copeland, Ingalls and Manter.
LAT...LON 3699 10204 3803 10204 3805 10040 3701 10040
3700 10107
TIME...MOT...LOC 0610Z 263DEG 13KT 3747 10118
45Special weather statement, Jun 7, 1:15 AM CDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Dodge City KS
115 AM CDT THU JUN 7 2018
KSZ061>063-074>077-084>087-070715-
Gray KS-Seward KS-Finney KS-Meade KS-Stanton KS-Stevens KS-Kearny KS-
Hamilton KS-Grant KS-Haskell KS-Morton KS-
115 AM CDT THU JUN 7 2018
...SIGNIFICANT WEATHER ADVISORY FOR SEWARD...MORTON...SOUTHERN
HAMILTON...SOUTHERN KEARNY...SOUTHERN FINNEY...GRANT...WESTERN
MEADE...STANTON...STEVENS...WESTERN GRAY AND HASKELL COUNTIES UNTIL
215 AM CDT/115 AM MDT/...
At 110 AM CDT/1210 AM MDT/, Doppler radar was tracking a cluster of
thunderstorms from Dodge City to Englewood, moving east at 15 mph.
Outflow wind gusts of 50 to 55 mph will be possible with these
storms, and nickle hail.
Locations impacted include...
Garden City, Liberal, Ulysses, Hugoton, Lakin, Elkhart, Holcomb,
Syracuse, Johnson City, Sublette, Satanta, Montezuma, Deerfield,
Pierceville, Kismet, Rolla, Moscow, Copeland, Ingalls and Manter.
LAT...LON 3699 10204 3803 10204 3805 10040 3701 10040
3700 10107
TIME...MOT...LOC 0610Z 263DEG 13KT 3747 10118
45Special weather statement, Jun 7, 1:19 AM CDT, 1 hour 7 minutes before
Special Weather Statement National Weather Service Dodge City KS 119 AM CDT THU JUN 7 2018 KSZ078>080-088-089-070715- Clark KS-Kiowa KS-Edwards KS-Ford KS-Comanche KS- 119 AM CDT THU JUN 7 2018 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN FORD...KIOWA... COMANCHE...SOUTHWESTERN EDWARDS AND EASTERN CLARK COUNTIES UNTIL 215 AM CDT... At 118 AM CDT, Doppler radar was tracking several thunderstorms from Dodge City to Englewood, moving east at 30 mph. Outflow wind gusts of 50 to 55 mph will be possible with this storm, along with nickle hail. Locations impacted include... Kinsley, Ashland, Coldwater, Bucklin, Greensburg, Spearville, Protection, Lewis, Mullinville, Ford, Offerle, Sitka, Wilmore, Kingsdown, Lake Coldwater, Bellefont, Windhorst, Centerview and Buttermilk. LAT...LON 3700 9976 3789 9979 3794 9922 3700 9920 TIME...MOT...LOC 0618Z 266DEG 28KT 3755 9987 45
Special weather statement, Jun 7, 1:38 AM CDT, 48 minutes before
Special Weather Statement
National Weather Service Dodge City KS
138 AM CDT THU JUN 7 2018
KSZ030-031-045-046-070730-
Rush KS-Trego KS-Ellis KS-Ness KS-
138 AM CDT THU JUN 7 2018
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN NESS...TREGO...
NORTHWESTERN PAWNEE...WESTERN RUSH AND WESTERN ELLIS COUNTIES UNTIL
230 AM CDT...
At 137 AM CDT, Doppler radar was tracking a line of thunderstorms
from Wakeeney to Ness City, moving east at 10 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
LAT...LON 3913 9941 3836 9937 3832 9989 3868 10015
3913 10015
TIME...MOT...LOC 0637Z 262DEG 8KT 3876 9996
45Special weather statement, Jun 7, 1:40 AM CDT, 46 minutes before
Special Weather Statement National Weather Service Dodge City KS 140 AM CDT THU JUN 7 2018 KSZ077-078-087-088-070745- Gray KS-Meade KS-Clark KS-Ford KS- 140 AM CDT THU JUN 7 2018 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN FORD...EASTERN MEADE... SOUTHEASTERN GRAY AND WESTERN CLARK COUNTIES UNTIL 245 AM CDT... At 139 AM CDT, Doppler radar was tracking a several thunderstorms from 5 miles south of Dodge City to Englewood, moving east at 10 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Dodge City, Meade, Ashland, Minneola, Fowler, Ensign, Bloom, Englewood, Clark State Lake, Wright, The Haggard Elev, Acres, Ft. Dodge and Howell. LAT...LON 3772 10039 3789 9979 3700 9976 3700 10041 TIME...MOT...LOC 0639Z 262DEG 7KT 3726 10001 45
Special weather statement, Jun 7, 2:14 AM CDT, 12 minutes before
Special Weather Statement National Weather Service Dodge City KS 214 AM CDT THU JUN 7 2018 KSZ064-078>080-088-089-070815- Hodgeman KS-Clark KS-Kiowa KS-Edwards KS-Ford KS-Comanche KS- 214 AM CDT THU JUN 7 2018 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN FORD...KIOWA... SOUTHEASTERN HODGEMAN...COMANCHE...EDWARDS AND EASTERN CLARK COUNTIES UNTIL 315 AM CDT... At 213 AM CDT, Doppler radar was tracking strong thunderstorms along a line extending from 9 miles southwest of Centerview to 7 miles north of Buffalo. Movement was east at 35 mph. Wind gusts of 50 to 55 mph will be possible with these storms, as well as nickle hail. Locations impacted include... Kinsley, Ashland, Coldwater, Bucklin, Greensburg, Spearville, Haviland, Protection, Lewis, Mullinville, Ford, Offerle, Belpre, Sitka, Wilmore, Fellsburg, Kingsdown, Lake Coldwater, Bellefont and Windhorst. LAT...LON 3700 9976 3791 9979 3798 9908 3701 9915 TIME...MOT...LOC 0713Z 256DEG 29KT 3775 9943 3694 9968 45
The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 8:14 PM CDT | Special Weather Statement | DDC | Morton | 61 min |
| Jun 6, 8:26 PM CDT | Severe Thunderstorm Warning | DDC | Morton | 33 min |
| Jun 6, 8:31 PM CDT | Special Weather Statement | DDC | Stanton | 59 min |
| Jun 6, 9:10 PM CDT | Special Weather Statement | DDC | Grant | 65 min |
| Jun 6, 9:33 PM CDT | Special Weather Statement | DDC | Morton | 57 min |
| Jun 6, 10:18 PM CDT | Special Weather Statement | DDC | Finney | 57 min |
| Jun 6, 10:28 PM CDT | Special Weather Statement | DDC | Stevens | 62 min |
| Jun 6, 10:34 PM CDT | Severe Thunderstorm Warning | DDC | Morton, Stevens | 56 min |
| Jun 6, 11:01 PM CDT | Severe Thunderstorm Warning | DDC | Morton, Stevens | 29 min |
| Jun 6, 11:08 PM CDT | Special Weather Statement | DDC | Haskell | 37 min |
| Jun 6, 11:22 PM CDT | Special Weather Statement | DDC | Stevens | 53 min |
| Jun 6, 11:46 PM CDT | Special Weather Statement | DDC | Gray | 59 min |
| Jun 7, 12:04 AM CDT | Special Weather Statement | DDC | Seward | 56 min |
| Jun 7, 12:23 AM CDT | Special Weather Statement | DDC | Ness, Trego | 67 min |
| Jun 7, 12:35 AM CDT | Special Weather Statement | DDC | Clark, Ford, Meade | 55 min |
| Jun 7, 12:48 AM CDT | Special Weather Statement | DDC | Hodgeman | 57 min |
| Jun 7, 1:11 AM CDT | Special Weather Statement | DDC | Grant, Gray, Hamilton, Haskell, Kearny, Morton and 3 more | 64 min |
| Jun 7, 1:15 AM CDT | Special Weather Statement | DDC | Grant, Gray, Hamilton, Haskell, Kearny, Morton and 3 more | 60 min |
| Jun 7, 1:19 AM CDT | Special Weather Statement | DDC | Comanche, Edwards, Kiowa | 56 min |
| Jun 7, 1:36 AM CDT | Severe Thunderstorm Warning | DDC | Edwards, Ford, Hodgeman, Kiowa, Ness, Pawnee and 1 more | 54 min |
| Jun 7, 1:38 AM CDT | Special Weather Statement | DDC | Ness, Trego | 52 min |
| Jun 7, 1:40 AM CDT | Special Weather Statement | DDC | Clark, Ford, Meade | 65 min |
| Jun 7, 2:02 AM CDT | Severe Thunderstorm Warning | DDC | Barber, Comanche, Edwards, Kiowa, Pawnee, Pratt and 1 more | 43 min |
| Jun 7, 2:14 AM CDT | Special Weather Statement | DDC | Comanche, Edwards, Kiowa | 61 min |
| Jun 7, 2:24 AM CDT | Severe Thunderstorm Warning | DDC | Ellis, Ness, Rush, Trego | 51 min |
| Jun 7, 2:27 AM CDT | Special Weather Statement | DDC | Meade | 63 min |
| Jun 7, 2:33 AM CDT | Severe Thunderstorm Warning | DDC | Edwards, Ford, Hodgeman, Kiowa, Ness, Pawnee and 1 more | 42 min |
| Jun 7, 2:45 AM CDT | Severe Thunderstorm Warning | DDC | Barber, Comanche, Edwards, Kiowa, Pawnee, Pratt and 2 more | 45 min |
| Jun 7, 2:48 AM CDT | Special Weather Statement | DDC | Ford, Hodgeman, Meade | 57 min |
| Jun 7, 2:50 AM CDT | High Wind Warning | DDC | Clark, Finney, Ford, Gray, Hodgeman, Meade and 1 more | 67 min |
| Jun 7, 2:50 AM CDT | Special Weather Statement | DDC | Trego | 55 min |
| Jun 7, 3:17 AM CDT | Special Weather Statement | DDC | Clark | 43 min |
| Jun 7, 3:26 AM CDT | Severe Thunderstorm Warning | DDC | Barber, Pratt | 49 min |
| Jun 7, 4:01 AM CDT | Special Weather Statement | DDC | Barber | 44 min |
| Jun 7, 4:44 AM CDT | Special Weather Statement | DDC | Barber | 46 min |
| Jun 7, 5:31 AM CDT | Special Weather Statement | DDC | Pratt | 44 min |
| Jun 7, 5:48 AM CDT | Special Weather Statement | DDC | Kiowa | 42 min |
| Jun 7, 6:23 AM CDT | Special Weather Statement | DDC | Barber | 67 min |
| Jun 7, 6:34 AM CDT | Special Weather Statement | DDC | Clark | 56 min |
| Jun 7, 6:44 AM CDT | Severe Thunderstorm Warning | DDC | Clark, Ford | 46 min |
| Jun 7, 8:27 AM CDT | Special Weather Statement | DDC | Barber, Comanche | 63 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.